MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HGH ASSAY; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS HGH ASSAY; HUMAN GROWTH HORMONE ASSAY
Model Number HGH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There were no follow up/corrective actions for this event.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Non-reproducible results were generated by the cobas 6000 e 601 module or the cobas 8000 e 602 module.The event involved a total of 2 patients tested for elecsys hgh.The patients' ages ranged from 56 - 64 years.There was 1 male and 1 female.

Brand Name
ELECSYS HGH ASSAY
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549729
Report Number1823260-2019-90133
Device Sequence Number1667034
Product Code CFL
UDI-Device Identifier04015630926664
UDI-Public04015630926664
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Model NumberHGH
Device Lot Number286645
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1